Application form: syrups and suspensions for internal use
Indication group: analgesics, antipyretics
Active substance: Ibuprofenum 100mg / 5ml
minimum amount for dispatch: NUROFEN FOR CHILDREN syrup : Nurofen belongs to the drugs indicated as analgetics, antipyretics, non-steroid antirheumatics (for moderating inflammation, pain and fever). It contains the active substance ibuprofen, which relieves pain, has anti-inflammatory effects and lowers increased temperature. Ibuprofen prevents production of some substances which participate in inception of pain, increased temperature and inflammation. The medicament NUROFEN FOR CHILDREN syrup is used: - to alleviate slight pains or pains of medium severity such as headaches, toothache, earaches, sore throats, pain in connection with teething, post-operation pains and pains in connection with soft tissue injuries; - with fevers incl. fevers after vaccination; - with pains and fevers associated with cold or influenza. The medicament is for children from from 3 months to 12 years of age.
Manufacturer: Reckitt Benckiser Healthcare International Ltd., Slough, United Kingdom
|SUKL název||NUROFEN PRO DĚTI JAHODA 20MG/ML POR SUS 100 ML II|